Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2000, Volume 191, Issue 12, Pages 1797–1807
DOI: https://doi.org/10.1070/sm2000v191n12ABEH000528
(Mi sm528)
 

This article is cited in 20 scientific papers (total in 20 papers)

Distortion theorems for polynomials on a circle

V. N. Dubinin

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences
References:
Abstract: Inequalities for the derivatives with respect to φ=argz the functions ReP(z), |P(z)|2 and argP(z) are established for an algebraic polynomial P(z) at points on the circle |z|=1. These estimates depend, in particular, on the constant term and the leading coefficient of the polynomial P(z) and improve the classical Bernstein and Turan inequalities. The method of proof is based on the techniques of generalized reduced moduli.
Received: 14.12.1999 and 27.07.2000
Bibliographic databases:
UDC: 517.54+512.62
MSC: Primary 30C10, 30A10; Secondary 30C85
Language: English
Original paper language: Russian
Citation: V. N. Dubinin, “Distortion theorems for polynomials on a circle”, Sb. Math., 191:12 (2000), 1797–1807
Citation in format AMSBIB
\Bibitem{Dub00}
\by V.~N.~Dubinin
\paper Distortion theorems for polynomials on a~circle
\jour Sb. Math.
\yr 2000
\vol 191
\issue 12
\pages 1797--1807
\mathnet{http://mi.mathnet.ru/eng/sm528}
\crossref{https://doi.org/10.1070/sm2000v191n12ABEH000528}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1829413}
\zmath{https://zbmath.org/?q=an:1010.30004}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000168023700009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034340596}
Linking options:
  • https://www.mathnet.ru/eng/sm528
  • https://doi.org/10.1070/sm2000v191n12ABEH000528
  • https://www.mathnet.ru/eng/sm/v191/i12/p51
  • This publication is cited in the following 20 articles:
    1. Mohammad Ibrahim Mir, Ishfaq Nazir, Irfan Ahmad Wani, “On Erdös–Lax and Turán-type inequalities for polynomials”, Asian-European J. Math., 16:03 (2023)  crossref
    2. Thangjam Birkramjit Singh, Robinson Soraisam, Barchand Chanam, “Sharpening of Turán type inequalities for polar derivative of a polynomial”, Complex Anal Synerg, 9:1 (2023)  crossref
    3. N. A. Rather, A. Iqbal, I. A. Dar, “Inequalities for Rational Functions with Prescribed Poles”, Math. Notes, 114:4 (2023), 593–607  mathnet  mathnet  crossref  scopus
    4. Idrees Qasim, “Refinement of some Bernstein type inequalities for rational functions”, Probl. anal. Issues Anal., 11(29):1 (2022), 122–132  mathnet  crossref  mathscinet
    5. V. N. Dubinin, “Some remarks on rotation theorems for complex polynomials”, Sib. elektron. matem. izv., 18:1 (2021), 369–376  mathnet  crossref
    6. Singh T.B., Chanam B., “Generalizations and Sharpenings of Certain Bernstein and Turan Types of Inequalities For the Polar Derivative of a Polynomial”, J. Math. Inequal., 15:4 (2021), 1663–1675  crossref  isi
    7. Milovanovic V G., Mir A., “Comparison Inequalities Between Rational Functions With Prescribed Poles”, Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat., 115:2 (2021), 83  crossref  isi
    8. Gulzar M.H., Zargar B.A., Akhter R., “Inequalities For the Polar Derivative of a Polynomial”, J. Anal., 28:4 (2020), 923–929  crossref  isi
    9. Wali S.L., Shah W.M., “Some applications of Dubinin's lemma to rational functions with prescribed poles”, J. Math. Anal. Appl., 450:1 (2017), 769–779  crossref  mathscinet  zmath  isi  scopus
    10. S. L. Wali, A. Liman, “Refinements of some polynomial inequalities with restricted zeros”, J Anal, 25:2 (2017), 291  crossref
    11. S. I. Kalmykov, “On polynomials and rational functions normalized on the circular arcs”, J. Math. Sci. (N. Y.), 200:5 (2014), 577–585  mathnet  crossref
    12. V. N. Dubinin, “Methods of geometric function theory in classical and modern problems for polynomials”, Russian Math. Surveys, 67:4 (2012), 599–684  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    13. V. N. Dubinin, “K teoremam iskazheniya dlya algebraicheskikh polinomov”, Dalnevost. matem. zhurn., 11:1 (2011), 28–36  mathnet  elib
    14. V. N. Dubinin, “Lower Bound for the Discrete Norm of a Polynomial on the Circle”, Math. Notes, 90:2 (2011), 284–287  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. Dubinin V.N., Karp D.B., “Generalized condensers and distortion theorems for conformal mappings of planar domains”, Interaction of Analysis and Geometry, Contemporary Mathematics Series, 424, 2007, 33–51  crossref  mathscinet  zmath  isi
    16. V. N. Dubinin, “Applications of the Schwarz lemma to inequalities for entire functions with constraints on zeros”, J. Math. Sci. (N. Y.), 143:3 (2007), 3069–3076  mathnet  crossref  mathscinet  zmath  elib  elib
    17. A. V. Olesov, “Inequalities for majorizing analytical functions”, J. Math. Sci. (N. Y.), 133:6 (2006), 1693–1703  mathnet  crossref  mathscinet  zmath  elib
    18. A. V. Olesov, “Inequalities for entire functions of finite degree and polynomials”, J. Math. Sci. (N. Y.), 133:6 (2006), 1704–1717  mathnet  crossref  mathscinet  zmath  elib  elib
    19. A. V. Olesov, “Application of Conformal Mappings to Inequalities for Trigonometric Polynomials”, Math. Notes, 76:3 (2004), 368–378  mathnet  crossref  crossref  mathscinet  zmath  isi
    20. V. N. Dubinin, “Conformal mappings and inequalities for algebraic polynomials. II”, J. Math. Sci. (N. Y.), 129:3 (2005), 3823–3834  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:744
    Russian version PDF:339
    English version PDF:47
    References:101
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025